# SDR SWAA061466

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,750 hours, 55,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT ASSY INOP AT ROW 23 DEF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM.
